# SDR 07FDEA00134

- Difficulty date: January 17, 2007
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 17,009 hours, 8,991 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APPROACH TO GEG LOWERED LANDING GEAR, ECAM AND LANDING GEAR LIGHTS INDICATED UNSAFE NOSE GEAR.  SAME INDICATION ON OVERHEAD PANEL.  FOLLOWED QRH, MANUALLY LOWERED GEAR.  C/W TSM A300-600-32-30-00 FIGURE 117 STEP 1  PREFORMED FREE FALL EXTENSION DOORS DID NOT FULLY OPEN ORDERED SEQUENCE VALVE AND UPLOCK ASSEMBLY.  REMOVED AND REPLACED PROX DETECTION UNIT.  REMOVED AND REPLACED LEFT AND RIGHT NOSE GEAR SEQUENCE VALVES.  REMOVED AND REPLACED NOSE GEAR UPLOCK ASSEMBLY.  CYCLED NOSE GEAR 2O TIMES, NO  DEFECTS NOTED.  TIRES CLEAR OF NOSE GEAR DOORS IAW A300-600 MM 32-31-00-5.
